Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extreme growth rates of periodic orbits in flows


Authors: Wenxiang Sun and Cheng Zhang
Journal: Proc. Amer. Math. Soc. 140 (2012), 1387-1392
MSC (2010): Primary 37C15, 34C28, 37A10
Published electronically: August 5, 2011
MathSciNet review: 2869122
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: While an extreme growth rate of periodic orbits is an invariant for equivalent flows without fixed points, there exists a pair of equivalent flows with fixed points such that the growth rate of periodic orbits of one flow is infinite and that of the other is zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37C15, 34C28, 37A10

Retrieve articles in all journals with MSC (2010): 37C15, 34C28, 37A10


Additional Information

Wenxiang Sun
Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: sunwx@math.pku.edu.cn

Cheng Zhang
Affiliation: School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: cesariozhang@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10997-3
PII: S 0002-9939(2011)10997-3
Keywords: Growth rate of periodic orbits, entropy, flow
Received by editor(s): August 18, 2010
Received by editor(s) in revised form: January 5, 2011
Published electronically: August 5, 2011
Additional Notes: The first author was supported by NSFC (#10831003) and the National Basic Research Program of China (973 Program) (#2006CB805903) and the National Education Ministry of China.
Communicated by: Yingfei Yi
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.